Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2016, 7:36 PM EDT for 5 counties in Kentucky. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 7:36 PM EDT (23:36 UTC)
- Expired
- May 10, 2016, 8:25 PM EDT
- In force
- 49 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elliott County, KY, Menifee County, KY, Morgan County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:42 PM EDT | HAIL 1 | Toliver, KY | |
| May 10, 8:12 PM EDT | TSTM WND GST 0 | Murphyfork, KY | ROOFS OFF HOMES ON MURPHY FORK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:52 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS53 KJKL 102336
SVRJKL
KYC063-165-175-205-237-110045-
/O.NEW.KJKL.SV.W.0047.160510T2336Z-160511T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
736 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
MORGAN COUNTY IN SOUTHEASTERN KENTUCKY...
CENTRAL WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 845 PM EDT
* AT 736 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FLAT...OR
NEAR CAMPTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...SANDY HOOK...CAMPTON...HENRY...LEWIS...MALAGA...GORDON
FORD...WILLIAMS...WHITE OAK...CROCKETT...STOLL...WAGNER STORE...LYTTEN...
GILMORE...WRIGLEY...BRUIN...LITTLE SANDY...LENOX...BLAZE AND VALE.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 43
AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3811 8289 3805 8295 3803 8300
3800 8302 3797 8301 3789 8313 3788 8312
3769 8337 3770 8339 3767 8343 3776 8360
3821 8330 3819 8324 3824 8322 3827 8317
TIME...MOT...LOC 2336Z 206DEG 30KT 3766 8356
HAIL...1.00IN
WIND...60MPH
$$
SHALLENBERGER1 follow-up statement
170
WWUS53 KJKL 110025
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
825 PM EDT TUE MAY 10 2016
KYC063-165-175-205-237-110034-
/O.CAN.KJKL.SV.W.0047.000000T0000Z-160511T0045Z/
MENIFEE KY-MORGAN KY-WOLFE KY-ELLIOTT KY-ROWAN KY-
825 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENIFEE...
MORGAN...CENTRAL WOLFE...ELLIOTT AND SOUTHEASTERN ROWAN COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN AND EAST CENTRAL KENTUCKY.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3811 8289 3805 8295 3803 8300
3800 8302 3797 8301 3789 8313 3788 8312
3769 8337 3770 8339 3767 8343 3776 8360
3821 8330 3819 8324 3824 8322 3827 8317
TIME...MOT...LOC 0023Z 206DEG 30KT 3803 8333
$$
SHALLENBERGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:37 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, May 10, 3:37 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 337 PM EDT TUE MAY 10 2016 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 337 PM EDT TUE MAY 10 2016 AN ACTIVE PERIOD IS EXPECTED THIS EVENING/TONIGHT...WITH THE COMBINATION OF AN UPPER LEVEL SHORTWAVE AND A STATIONARY FRONT ACROSS THE REGION. A STORM SYSTEM HAS CURRENTLY DEVELOPED ACROSS WESTERN KY...ALREADY RESULTING IN MULTIPLE SEVERE AND TORNADO WARNINGS. INSTABILITY ACROSS EASTERN KY HAS INCREASED WITH THE LATEST NAM RUNS...WITH 2K J/KG EXPECTED BY 21Z. HOWEVER...HIGHEST CAPE AND INSTABILITY REMAINS WEST OF THE CWA...BUT CAN/T RULE OUT SOME LARGE HAIL MAKING IT INTO OUR CWA. FURTHERMORE STRONG LLVL WIND SHEAR...WITH THE BULK OF THE SHEAR BELOW 4K FT...ALSO SHOWING A HIGH POSSIBILITY FOR BOWING SEGMENTS AND STRAIGHT LINE WINDS. GIVEN THE HISTORY OF THESE STORMS SO FAR...CAN ALSO EXPECT A LARGE AMOUNT OF CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. HI RES MODELS HAVE HAD A HARD TIME AGREEING ON THE SHORT TERM...ESPECIALLY THE TRACK OF STORMS AS THEY HEAD INTO OUR REGION. THIS MORNING THE HRRR INITIALIZED THE BEST...BUT DID NOT HAVE A GOOD HANDLE ON DEVELOPING CONVECTION OVER EASTERN KY. LATER ON...THE HI RES ARW HAD THE BEST HANDLE ON THE DYING SHOWERS ACROSS THE CWA AND THE DEVELOPING CONVECTION. IF THIS HELD TRUE IT SHOWED THE SYSTEM COLD POOLING THEN DIVING SOUTHWARD...LIKELY ONLY CLIPPING OUR SW COUNTIES. THE LATEST RUNS HAVE SEEMED TO COME INTO A SLIGHTLY BETTER AGREEMENT...SHOWING THE CURRENT CONVECTION TRAVELING ALONG THE OHIO RIVER...WITH ISOLATED CELLS DEVELOPING AHEAD. THE SYSTEM WILL THEN REACH NORTH CENTRAL KY AND SHIFT SOUTHEAST ACROSS THE CWA BETWEEN 0 AND 6Z. BASED NEAR TERM POPS ON THIS IDEA...HOWEVER AM A BIT CONCERNED THAT THIS IS A BIT SLOW...AS THE SHORTWAVE WILL ALREADY BE EXITING TO THE EAST OF THE REGION AT THAT POINT. SRLY WINDS AND MOISTURE WILL REMAIN IN PLACE THROUGH TOMORROW. THIS WILL KEEP SCATTERED SHOWER AND THUNDERSTORM POTENTIAL ACROSS THE REGION THROUGH THE DAY AND OVERNIGHT WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 337 PM EDT TUE MAY 10 2016 A VERY PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED. WHILE WE WILL BE ABLE TO SQUEEZE OUT A FEW DRY PERIODS...THE WEATHER AS A WHOLE WILL REMAIN VERY UNSETTLED. THE PERIOD WILL START AS A COLD FRONT IS ADVANCING TOWARDS THE AREA. WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE...AND SEVERAL WEAK DISTURBANCES PUSHING ACROSS THE AREA...SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY. THE COLD FRONT WILL SWING ON THROUGH THURSDAY NIGHT AND BRING THE BEST CHANCE OF RAIN TO THE AREA. FRONT SHOULD DEPART EARLY FRIDAY WITH DRIER AND COOLER AIR RETURNING FOR FRIDAY. THE COOLER WEATHER WILL PERSIST INTO FRIDAY NIGHT. BY SATURDAY...A SHORTWAVE TROUGH WILL SWING ACROSS THE AREA FROM THE NORTHWEST AND BRING IN ANOTHER CHANCE OF RAIN. THE QUESTION THEN TURNS TO HOW FAR SOUTH THE BAROCLINIC ZONE SETS UP HEADING INTO SUNDAY AND NEXT WEEK. MODELS HAVE BEEN FLIP FLOPPING ON THE PLACEMENT OF THIS ZONE...SO WILL MAINTAIN SOME LOW POPS INTO NEXT WEEK. REGARDLESS...TEMPERATURES WILL TREND SLIGHTLY BELOW NORMAL THROUGH MUCH OF THE EXTENDED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 143 PM EDT TUE MAY 10 2016 OTHER THAN A FEW SPRINKLES ACROSS EASTERN KY...VFR CONDITIONS ARE STILL IN CONTROL WITH SW WINDS GUSTING BETWEEN 10 AND 15 KNOTS. THERE IS STILL A BIT OF CONCERN FOR THE EVENING/OVERNIGHT PORTION OF THE TAF...AS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA. UNFORTUNATELY THERE IS STILL QUITE A BIT OF UNCERTAINTY AS TO WHERE THE STORMS ARE GOING TO DEVELOP/TRAVEL AND WHAT TAF SITES THEY WILL IMPACTS WHEN. AS SUCH...TRIED TO TIME OUT BEST CHANCES BUT KEPT WITH VCTS AT THIS TIME. AS SHOWERS AND STORMS NEAR OUR AREA LATE THIS AFTERNOON/EVENING...WILL UPDATE FOR BETTER TIMING AND IMPACTS. THE MAIN IMPACT FROM THESE STORMS WILL BE HIGH WINDS...POTENTIALLY DAMAGING. FREQUENT CLOUD TO GROUND LIGHTNING AND SOME HAIL WILL ALSO BE PRESENT IN SOME OF THESE STORMS. CONDITIONS WILL IMPROVE AS WE HEAD INTO THE MORNING HOURS...HOWEVER EXPECT LOW CIGS IN THE MVFR RANGE TO STICK AROUND MUCH OF THE DAY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JMW LONG TERM...KAS AVIATION...JMW
Hazardous weather outlook, May 10, 7:08 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 708 PM EDT TUE MAY 10 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-120215- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 708 PM EDT TUE MAY 10 2016 ...SEVERE THUNDERSTORM WATCH 163 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS EVENING INTO TONIGHT. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. DAMAGING WINDS...HAIL UP TO HALF DOLLAR SIZE...AND LOCALLY HEAVY RAINS WILL BE THE MAIN THREATS FROM THESE STORMS. STORMS MAY CONTINUE THROUGH TONIGHT...WITH HEAVY RAIN AND POTENTIAL FLOODING BECOMING THE PRIMARY THREAT FOR ANY LOCATIONS THAT EXPERIENCE MULTIPLE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES WEDNESDAY THROUGH THURSDAY NIGHT. SOME OF THE STORMS COULD BE STRONG...ESPECIALLY THURSDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY EVENING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...HAIL...OR FLOODING THROUGH THIS EVENING. GUSEMAN
In the hours before
Special weather statement, May 10, 5:40 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
540 PM EDT TUE MAY 10 2016
KYZ044-102200-
FLEMING-
540 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT FLEMING COUNTY...
AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRAINTOWN...MOVING
NORTHEAST AT 30 MPH.
WINDS GUSTS OF 30 TO 40 MPH AND HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
LOCATIONS WHICH MAY BE IMPACTED INCLUDE... FLEMINGSBURG...POPLAR
PLAINS...CRAINTOWN...NEPTON...ELIZAVILLE...GODDARD... PECKS
RIDGE...FOXPORT...WALLINGFORD...SHERBURNE...TILTON...HILLSBORO...
COWAN...MOUNT CARMEL...EWING AND FLEMINGSBURG JUNCTION.
&&
LAT...LON 3849 8359 3843 8358 3839 8346 3826 8373
3829 8373 3829 8379 3828 8381 3830 8382
3830 8384 3834 8384 3836 8388 3836 8389
3843 8395 3847 8388 3846 8385 3852 8364
TIME...MOT...LOC 2137Z 231DEG 25KT 3841 8379
HALSpecial weather statement, May 10, 6:46 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 646 PM EDT TUE MAY 10 2016 KYZ069-111-112-114-102330- JACKSON-LEE-OWSLEY-BREATHITT- 646 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT ORTIONS OF ACKSON...LEE... OWSLEY...AND BREATHITT COUNTIES... AT 645 PM EDT...A STRONG THUNDERSTORM WAS OVER WILD DOG...OR 8 MILES WEST OF BOONEVILLE...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS WHICH MAY BE AFFECTED INCLUDE... BEATTYVILLE...BOONEVILLE...FINCASTLE...CRESSMONT...VADA...LEROSE...ID A MAY... BANFORD...ST. HELENS...TRAVELLERS REST...AIREDALE...OAKDALE...STURGEON... JETTS CREEK...LEVI...LONE...ELIAN...TURKEY...GRASS...AND NATHANTON. && LAT...LON 3735 8381 3744 8394 3770 8369 3752 8341 TIME...MOT...LOC 2245Z 226DEG 26KT 3748 8383 HAL
Special weather statement, May 10, 6:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 655 PM EDT TUE MAY 10 2016 KYZ069-111-112-114-102330- JACKSON-LEE-OWSLEY-BREATHITT- 655 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF JACKSON...LEE... OWSLEY...AND BREATHITT COUNTIES... AT 645 PM EDT...A STRONG THUNDERSTORM WAS OVER WILD DOG...OR 8 MILES WEST OF BOONEVILLE...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS WHICH MAY BE AFFECTED INCLUDE... BEATTYVILLE...BOONEVILLE...FINCASTLE...CRESSMONT...VADA...LEROSE... IDA MAY...BANFORD...ST. HELENS...TRAVELLERS REST...AIREDALE... OAKDALE...STURGEON...JETTS CREEK...LEVI...LONE...ELIAN... TURKEY...GRASS...AND NATHANTON. && LAT...LON 3735 8381 3744 8394 3770 8369 3752 8341 TIME...MOT...LOC 2245Z 226DEG 26KT 3748 8383 HAL
Local storm report, May 10, 7:11 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL BEATTYVILLE 37.58N 83.71W
05/10/2016 M1.00 INCH LEE KY TRAINED SPOTTER
WRIST SIZED LIMBS DOWNED. ESTIMATED 45 TO 50 MPH WINDS.
&&
DSTAMPERLocal storm report, May 10, 7:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
727 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG ST. HELENS 37.58N 83.65W
05/10/2016 LEE KY 911 CALL CENTER
POWER LINES AND TREES DOWN ON HIGHWAY 52.
&&
DSTAMPERLocal storm report, May 10, 7:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
735 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 3 ESE STANTON 37.83N 83.81W
05/10/2016 E50 MPH POWELL KY TRAINED SPOTTER
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:40 PM EDT | Special Weather Statement | JKL | Fleming | 20 min |
| May 10, 6:46 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 44 min |
| May 10, 6:55 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 35 min |
| May 10, 6:56 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 64 min |
| May 10, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 61 min |
| May 10, 7:06 PM EDT | Areal Flood Advisory | JKL | Fleming | 3 hr |
| May 10, 7:13 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 62 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.